My son is not only in terrible pain but he is experiencing the horrible withdrawals. Because I thought maybe toridol would help??? Would it? If NOT because he can not see a Dr. due to NO insurance I am trying to help him in any way possible. He had tried using his Soma for the bone and muscle pain to no avail.This is why I wondered if the toradol would help. As well as what are the other names tor this drug; as well how can I help him through this withdrawl!!! Thank you for your time. I just font know what to do because of him with no insurance! Thank you again! !!!
What is he having withdrawals from? If he is having opioid withdrawals then Toradol may help with his pain but probably not much since it is opioids that the body is wanting. You can google "the Thomas Recipe". Many have had good success using this regimen to stop opioids and help with withdrawals. If it is not opioids (or narcotics) he is having withdrawals from then please clarify what he is withdrawing from.
Yes, we really need more information about what your son is withdrawing from and why is he withdrawing from it so fast that there are terrible symptoms? If he is really in horrible shape, the ER has to take him without upfront payment. Or maybe you could help pay for a doctor appointment so that he can get another med to dissipate the symptoms or to get more of the drug that he is trying to withdraw from so that it is not so abrupt. Sorry to hear about your son, but really need more details.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Feb 2011 • 3 answers
Posted 6 Jan 2012 • 4 answers
I have lost my insurance and need to see if I might qualify for free topamax meds. I have a seizure?
Posted 23 Nov 2012 • 2 answers
Posted 3 Jun 2013 • 1 answer
Posted 10 Jan 2017 • 1 answer